Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 4485 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed609    
    Printed33    
    Emailed0    
    PDF Downloaded58    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2004  |  Volume : 46  |  Issue : 1  |  Page : 79-80

Ziprasidone and its Association with Sudden Cardiac Death - A Case Report


1 Senior Lecturer, Department of Psychiatry, Govt. Medical College & Hospital, Sector - 32, Chandigarh, India
2 Professor & Head, Department of Psychiatry, Govt. Medical College & Hospital, Sector - 32, Chandigarh, India
3 Senior Resident, Department of Psychiatry, Govt. Medical College & Hospital, Sector - 32, Chandigarh, India

Correspondence Address:
Ajeet Sidana
Senior Lecturer, Department of Psychiatry, Govt. Medical College & Hospital, Sector - 32, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21206779

Rights and PermissionsRights and Permissions

Ziprasidone, an atypical antipsychotic, widely in use because of its better side effect profile. Recently some researchers have raised doubts about their association with sudden cardiac death. Here the authors present such a case report with Ziprasidone in a Schizophrenic patient and it is being suggested that psychiatrist must remain vigilant about cardiac harmful effects with newer antipsychotics for the better care of patient.



[PDF]*

        

Print this article         Email this article